7 results  save search


...
hal-01325275v2  Journal articles
Frédérique ClémentFrédéric CoquelMarie PostelKim Long Tran. Dimensional Reduction of a Multiscale Model Based on Long Time Asymptotics
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2017, 15 (3), pp.1198 - 1241. ⟨10.1137/16M1062545⟩
...
hal-00168404v1  Journal articles
Benoît PerthameGuy Barles. Dirac concentrations in Lotka-Volterra parabolic PDEs
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (7), pp.3275-3301
...
tel-00007378v2  Theses
Pascal Bégout. Quelques propriétés qualitatives de l'équation de Schrödinger non-linéaire
Mathématiques [math]. Université Pierre et Marie Curie - Paris VI, 2001. Français
...
tel-00844123v1  Habilitation à diriger des recherches
Marie Doumic. Growth-fragmentation equations in biology
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie - Paris VI, 2013